# SDR AALA202209121371

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737
- Aircraft serial: 30085
- Aircraft time: 62,098 hours, 26,208 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR LIGHT LIGHT ILLUMINATED OFF / ON PASSING THROUGH 16,000 UNTIL 20,000 FEET. FLIGHT ATTENDANT VERIFIED DOOR HANDLE DOWN. PRESSURIZATION NORMAL. ADJUSTED DOOR INDICATION SENSOR S199 PER AMM 52-71-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
